I'm so confused and frustrated. I have temporal lobe epilepsy that radiates into the occipital lobe. I've been completely controlled for 3 years with tegretol. A week ago i had an event in which my body felt 10 times heavier, i was slurring, had a strange headache and was nauseous. The next day i slept for the entire day and the following day i was absolutely fine. A few days ago i was on my way to work when suddenly i felt extremely drowzy, nauseous and week. Since then, for most of the day i just haven't been able to stay awake and i have periods of extreme drowziness and nausea that pass after a few hours and i'm very irritable with a strange sense of dread. My doctor says these are breakthrough seizures and has increased my tegretol. But i've been reading on the net and my symptoms just don't seem typical of seizures at all. Certainly, when i used to have tonic clonic seizures i used to sleep for a few days and had that same heavy feeling and slurring, but i don't think i've had any tonic clonics because i haven't injured myself and don't have muscle pain that always corresponded with my tonic clonics in the past. Can anyone relate to these recent events of mine? I just don't seem to be getting better. It's been 3 days that i've felt like this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.